# SDR SWAA001176

- Difficulty date: June 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 65,361 hours, 72,483 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE DROPPED OUT OF CONTAINER.             REINSTALLED SLIDE ASSY PER MM.
